Please Help Me...
I developed a rash from my neck to my knees within one week of sexual activity with my fiance who has Crohn's Disease. The rash is very itchy and I now have a low grade fever. I also have kidney pain now and have pitting edema of my lower legs. Is there any documented correlation of complications related to sexual activity with a partner (male) who has Crohn's Disease. My doctor did nothing but tell me to take benadryl and blew if off as a virus caused rash.
I am so frustrated and needless to say embarrassed with asking about the possibility of having complications that may be the result of intercourse. I also noticed that his semen is a tan-tinged color. Has any one ever experienced this?
Also...does any one know of other partner related complications that I should be aware of???
Please help me...
Thanks so much and God Bless.:)
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?